Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-29069

Chipot, M; Corrêa, F J S A (2009). Boundary layer solutions to functional elliptic equations. Bulletin of the Brazilian Mathematical Society, N.S., 40(3):381-393.

[img] PDF - Registered users only
1MB
View at publisher

Abstract

The goal of this paper is to study a class of nonlinear functional elliptic equations using very simple comparison principles. We first construct a nontrivial solution and then study its asymptotic behaviour when the diffusion coefficient goes to 0.

Citations

5 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 02 Feb 2010
0 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:02 Feb 2010 17:33
Last Modified:05 Apr 2016 13:50
Publisher:Springer
ISSN:1678-7544
Publisher DOI:10.1007/s00574-009-0017-9

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page